# SDR 97ZZZX1529

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 730 S8l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, SCAB PATCH WAS REMOVED AT FS 730, S8L AND S9L, AND AIRCRAFT SKIN  WAS FOUND CORRODED BEYOND LIMITS.
